# SDR MASA2010030100166

- Difficulty date: March 1, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N77181
- Make and model: Cndair CL6002B19
- Aircraft serial: 7181
- Aircraft time: 12,351 hours, 13,095 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A/C FERRIED FROM ALB TO ORD FOR PAX DOOR WHEEL  BROKEN.  FOUND HOLE IN PAX DOOR DUE TO MALFUNCTION GAS SPRING.  TEMP REPAIR TO PAX DOOR HOLE PER REO 601R-52-11-101.  PRP DUE NLT 12,500:42 FH.
